Some Recognizable Properties of Solvable Groups.
Mathematische Zeitschrift, Tome 178 (1981), pp. 289-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finitely presented solvable group, algorithmically recognizable properties, integral group ring of a polycyclic group, word problem, nilpotent-by-polycyclic groups
@article{MZ_1981__178_173102,
author = {Gilbert Baumslag and F.B. Cannonito and Charles F. III Miller},
title = {Some {Recognizable} {Properties} of {Solvable} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {289--296},
year = {1981},
volume = {178},
zbl = {0455.20027},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173102/}
}
Gilbert Baumslag; F.B. Cannonito; Charles F. III Miller. Some Recognizable Properties of Solvable Groups.. Mathematische Zeitschrift, Tome 178 (1981), pp. 289-296. http://geodesic.mathdoc.fr/item/MZ_1981__178_173102/